# SDR 95ZZZW424

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

FLT 4943 - DCA - RIGHT ENGINE TAIL PIPE HOT LIGHT ILLUMINATED AFTER TAKEOFF AT 300 FEET.  CREW FOLLOWED EMERGENCY CHECKLIST AND SHUT DOWN RIGHT ENGINE.  WARNING PERSISTED.  WARNINGS STOPPED AFTER BOTH FIRE BOTTLES WERE DISCHARGED.  SYSTEM INSPECTIONS SATISFACTORY.  RERACKED WEU.  30 MINUTE ENGINE RUN PERFORMED, OPS CHECKED GOOD.  REPLACED 2 FIRE BOTTLES AND SQUIBBS.
